# SDR 9JLA2023041336301

- Difficulty date: March 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N61GB
- Make and model: Beech 400A
- Aircraft serial: RK341
- Aircraft time: 5,626 hours, 4,453 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 1323840281
- Part serial: 897
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE VAPOR CYCLE A/C SYSTEM STOPPED WORKING AND TRIPPED THE CIRCUIT BREAKER. THE SYSTEM WAS PLACED ON MEL 21-50-01 AND FLIGHT OPERATIONS WERE CONTINUED. THE MAINTENANCE TEAM REMOVED AND REPLACED THE AUTO LOAD SHED CONTROLLER WITH A NEW UNIT . OPERATIONAL CHECKS OF THE VAPOR CYCLE SYSTEM WERE GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
